View cart “Cough & Cold 2 relief (100/Box)” has been added to your cart.

Non-Aspirin relief (100/Box)

$16.25

Description

Maximum strength relief. Provides temporary relief of aches and pains associated with: Headaches, muscle aches, common cold, menstrual cramps, minor arthritis pain, toothache, backaches, for the reduction of fever.

Active Ingredient(s):

  • Acetaminophen 500mg

Additional information

Weight 0.274 lbs

Description

Maximum strength relief. Provides temporary relief of aches and pains associated with: Headaches, muscle aches, common cold, menstrual cramps, minor arthritis pain, toothache, backaches, for the reduction of fever.

Active Ingredient(s):

  • Acetaminophen 500mg

Additional information

Weight 0.274 lbs